American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Ulrich Krengel. Weakly wandering vectors and weakly independent partitions . Trans. Amer. Math. Soc. 164 (1972) 199-226. MR 0290168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ethan M. Coven and Michael S. Keane. The structure of substitution minimal sets . Trans. Amer. Math. Soc. 162 (1971) 89-102. MR 0284995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Victor J. Mizel and K. Sundaresan. Representation of vector valued nonlinear functions . Trans. Amer. Math. Soc. 159 (1971) 111-127. MR 0279647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Wayne Goodwyn. The product theorem for topological entropy . Trans. Amer. Math. Soc. 158 (1971) 445-452. MR 0283782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. H. Corson. Metrizability of compact convex sets . Trans. Amer. Math. Soc. 151 (1970) 589-596. MR 0265904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John E. Brothers. A characterization of integral currents . Trans. Amer. Math. Soc. 150 (1970) 301-325. MR 0266125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anthony To-ming Lau. Topological semigroups with invariant means in the convex hull of multiplicative means . Trans. Amer. Math. Soc. 148 (1970) 69-84. MR 0257260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William A. Veech. Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem ${\rm mod}\ 2$ . Trans. Amer. Math. Soc. 140 (1969) 1-33. MR 0240056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles J. Stone. Asymptotic behavior of the convolution of a pair of measures . Trans. Amer. Math. Soc. 136 (1969) 427-445. MR 0234505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Walters. Topological conjugacy of affine transformations of tori . Trans. Amer. Math. Soc. 131 (1968) 40-50. MR 0224737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert K. Goodrich. A Riesz representation theorem in the setting of locally convex spaces . Trans. Amer. Math. Soc. 131 (1968) 246-258. MR 0222681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. R. Padmanabhan. Convergence in measure and related results in finite rings of operators . Trans. Amer. Math. Soc. 128 (1967) 359-378. MR 0212581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leon Brown and Hidegoro Nakano. Outer measures on a linear lattice . Trans. Amer. Math. Soc. 122 (1966) 277-288. MR 0192325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. L. N. Sarma. A generalisation of Eberlein's integral over function space . Trans. Amer. Math. Soc. 121 (1966) 52-61. MR 0193494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. F. G. Martin. Errata: ``A topology for certain measure spaces'' . Trans. Amer. Math. Soc. 114 (1965) 280. MR 0171887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. F. G. Martin. A topology for certain measure spaces . Trans. Amer. Math. Soc. 112 (1964) 1-18. MR 0161953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. H. Michael. The convergence of measures on parametric surfaces . Trans. Amer. Math. Soc. 107 (1963) 140-152. MR 0146352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. W. Comfort and Hugh Gordon. Vitali's theorem for invariant measures . Trans. Amer. Math. Soc. 99 (1961) 83-90. MR 0118801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard B. Darst. A note on abstract integration . Trans. Amer. Math. Soc. 99 (1961) 292-297. MR 0120337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dorothy Maharam. Homogeneous extensions of positive linear operators . Trans. Amer. Math. Soc. 99 (1961) 62-82. MR 0120334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William C. Nemitz. On a decomposition theorem for measures in Euclidean $n$-space . Trans. Amer. Math. Soc. 98 (1961) 306-333. MR 0120338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Raymond Rishel. Area as the integral of lengths of contours . Trans. Amer. Math. Soc. 97 (1960) 95-119. MR 0118805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. E. Hartnett and A. H. Kruse. Differentiation of set functions using Vitali coverings . Trans. Amer. Math. Soc. 96 (1960) 185-209. MR 0121457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Yeh. Wiener measure in a space of functions of two variables . Trans. Amer. Math. Soc. 95 (1960) 433-450. MR 0125433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Georges Glaeser. Int\'egration d'une forme diff\'erentielle le long de certaines courbes non rectifiables . Trans. Amer. Math. Soc. 93 (1959) 169-183. MR 0108571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. E. Edwards. The stability of weighted Lebesgue spaces . Trans. Amer. Math. Soc. 93 (1959) 369-394. MR 0112050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Earl J. Mickle. On a decompostion theorem of Federer . Trans. Amer. Math. Soc. 92 (1959) 322-335. MR 0112947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. H. Fleming. Nondegenerate surfaces of finite topological type . Trans. Amer. Math. Soc. 90 (1959) 323-335. MR 0103962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Maurice R. Demers and Herbert Federer. On Lebesgue area. II . Trans. Amer. Math. Soc. 90 (1959) 499-522. MR 0102586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Christoph J. Neugebauer. $B$-sets and fine-cyclic elements . Trans. Amer. Math. Soc. 88 (1958) 121-136. MR 0095457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2